# SDR SIMA200821002

- Difficulty date: July 28, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED.  REMOVED DAMAGED SILL, TREATED SILL AND INSTALLED NEW SILL IAW EMB 145 SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (A)
